# SDR HEEA978817

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Condition: Below Spec
- Location: Engine
- Component: 6890550
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  EXTERNAL SPLINES BELOW MANUFACTURERS SPECS ON ADAPTER. INSTALLED A NEW ADAPTER.
